# SDR USAA2010031690593

- Difficulty date: March 16, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3002127A
- Part serial: A10709
- Condition: Delaminated
- Location: Nr 5 Slat
- Part time: 52,383 hours, 21,645 cycles
- Component: SLAT
- Component part number: 114N3002127A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON NR 5 SLAT.  REPLACED NR  5 SLAT IAW JOB CARD 19C51227001 & PERFORMED RIGGING PER AMM 27-61-00.  REPAIR COMPLETED.
